Research Repository

Browse by Author: Pan, JS

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Song, G, Shi, Peng ORCID: 0000-0001-8218-586X, Wang, S and Pan, JS (2019) A new finite-time cooperative control algorithm for uncertain multi-agent systems. International Journal of Systems Science, 50 (5). pp. 1006-1016. ISSN 0020-7721

Zhang, K, Jiang, B, Shi, Peng ORCID: 0000-0001-8218-586X and Pan, JS (2019) Distributed fault estimation design of interconnected systems with external disturbances. IET Control Theory and Applications, 13 (3). pp. 377-386. ISSN 1751-8644

Zhang, Y, Yang, Y, Shi, Peng ORCID: 0000-0001-8218-586X and Pan, JS (2018) Finite-time boundedness of Markovain jump nonlinear systems with incomplete information. International Journal of Systems Science, 49 (16). pp. 3296-3306. ISSN 0020-7721

Liu, W, Shi, Peng ORCID: 0000-0001-8218-586X and Pan, JS (2017) State estimation for discrete-time Markov jump linear systems with time-correlated and mode-dependent measurement noise. Automatica, 85. 9 - 21. ISSN 0005-1098